MathSciNet Relay Station
MathSciNet bibliographic data
MR1311338 (95j:65084) 65L10 (34A45 34A55 65L12)
Fabiano, Richard H.; Knobel, Roger; Lowe, Bruce D. A finite-difference algorithm for an inverse Sturm-Liouville problem. IMA J. Numer. Anal. 15 (1995), no. 1, 75–88.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement